# SDR CHQA200600009

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 16,693 hours, 12,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3119 - LGA-ILM - AFTER DEPARTING LGA, GASPER FAN ENERGIZED AND ELECTRICAL BURNING SMELL EMANATED FROM GASPER VENTS.  NO VISIBLE SMOKE.  TURNED OFF GASPER FANS AND RECIRCULATION FANS, SMELL DIMINISHED QUICKLY.  FLIGHT ATTENDANT NOTICED ODOR ONLY IN FORWARD CABIN.  MAINTENANCE PERFORMED OPS CHECK OF GASPER FAN, RECIRCULATION FAN, AND TURNED PACKS ON IAW EMB 145 MM 21-00-00, 21-23-01, AND 21-24-01.  NO SMELL NOTICED AT THIS TIME.
